zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exponential dichotomy and trichotomy for difference equations. (English) Zbl 0939.39003
The authors focus their attention on some properties of exponential dichotomy and trichotomy of the linear difference equation $$x(n+1) = A(n)x(n),\ n\in \bbfZ,$$ where $A(n)$ is a $d\times d$ invertible matrix for each $n\in \bbfZ$. Under the assumptions that this equation has an exponential dichotomy or trichotomy and the $d\times d$ invertible matrix $B(n)$ is such that $A(n)+B(n)$ is invertible they prove that the perturbed equation $$x(n+1) = (A(n)+B(n))x(n),\ n\in \bbfZ$$ has an exponential dichotomy or trichotomy too, if the norm of $B(n)$ is sufficiently small. This result improves some known result on the invariance of exponential dichotomy and trichotomy under some perturbations because the radius of the perturbation considered in the paper is larger than those known. Besides the equivalence between the exponential dichotomy for linear difference equations with almost periodic coefficients in an infinite integer interval and in a finite sufficiently long integer interval is proved. This statement is a discrete version of the corresponding equivalence for an almost periodic differential equation $\frac{dx}{dt}=A(t)x$.

39A10Additive difference equations
34D09Dichotomy, trichotomy
34C27Almost and pseudo-almost periodic solutions of ODE
Full Text: DOI
[1] Agarwal, R. P.: Difference equations and inequalities. (1992) · Zbl 0925.39001
[2] Agarwal, R. P.; Wong, P. J. Y.: Advanced topics in difference equations. (1997) · Zbl 0878.39001
[3] Papaschinopoulos, G.; Schinas, J.: Criteria for an exponential dichotomy of difference equations. Czechoslovak math. J. 35, No. 110, 295-299 (1985) · Zbl 0693.39001
[4] Murty, K. N.; Anand, D. V. S.; Lakshimiprasannam, V.: First order difference system-existence and uniqueness. Proc. amer. Math. soc. 125, 3533-3539 (1997) · Zbl 0890.39004
[5] J. Hong and C. Núñez, On the almost periodic type difference equations, Math. Comp. Mod. (to appear).
[6] Palmer, K. J.: Exponential dichotomies, the shadowing-lemma and transversal homoclinic points. Dynamics reported 1, 265-306 (1988) · Zbl 0676.58025
[7] Papaschinopoulos, G.: On exponential trichotomy of linear difference equations. Applicable analysis 40, 89-100 (1991) · Zbl 0687.39003
[8] Papaschinopoulos, G.: Dichotomies in terms of Lyapunov functions for linear difference equations. J.math. anal. Appl. 152, 524-535 (1990) · Zbl 0712.39010
[9] Yuan, R.; Hong, J.: The existence of almost periodic solutions for a class of differential equations with piecewise constant argument. Nonlinear analysis TMA 28, No. 8, 1439-1450 (1997) · Zbl 0869.34038
[10] Palmer, K. J.: Exponential dichotomies for almost periodic equations. Proc. amer. Math. soc. 101 (2), 293-298 (1987) · Zbl 0664.34016
[11] Coppel, W. A.: Lecture notes in mathematics. 629 (1978) · Zbl 0376.34001
[12] Fink, A. M.: Lecture notes in mathematics. 377 (1974)
[13] Vinograd, R. E.: Exact bound for exponential dichotomy roughness, I strong dichotomy. J. differential equations 71, 63-71 (1988) · Zbl 0651.34051
[14] Vinograd, R. E.: Exact bound for exponential dichotomy roughness, II an example of attainability. J. differential equations 90, 203-210 (1990) · Zbl 0743.34050
[15] Vinograd, R. E.: Exact bound for exponential dichotomy roughness, III semistrong dichotomy. J. differential equations 91, 245-267 (1991) · Zbl 0743.34051
[16] Cong, N. D.: Topological dynamics of random dynamical systems. (1997) · Zbl 0889.58051